Journal of Applied Mathematics
- J. Appl. Math.
- Volume 2013 (2013), Article ID 325050, 9 pages.
Modeling and Application of a New Nonlinear Fractional Financial Model
The paper proposes a new nonlinear dynamic econometric model with fractional derivative. The fractional derivative is defined in the Jumarie type. The corresponding discrete financial system is considered by removing the limit operation in Jumarie derivative’s. We estimate the coefficients and parameters of the model by using the least squared principle. The new approach to financial system modeling is illustrated by an application to model the behavior of Japanese national financial system which consists of interest rate, investment, and inflation. The empirical results with different time step sizes of discretization are shown, and a comparison of the actual data against the data estimated by empirical model is illustrated. We find that our discrete financial model can describe the actual data that include interest rate, investment, and inflation accurately.
J. Appl. Math., Volume 2013 (2013), Article ID 325050, 9 pages.
First available in Project Euclid: 14 March 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Yue, Yiding; He, Lei; Liu, Guanchun. Modeling and Application of a New Nonlinear Fractional Financial Model. J. Appl. Math. 2013 (2013), Article ID 325050, 9 pages. doi:10.1155/2013/325050. https://projecteuclid.org/euclid.jam/1394808252